# SDR IXXA20251208084

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 113,249 hours, 21,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY L1 DOOR DOES NOT ILLUMINATE DURING LIGHT TEST.  REMOVED AND REPLACED POWER SUPPLY IAW B767 AIRCRAFT MAINTENANCE MANUAL 33-51-07. OPS CHECKED GOOD.
